# SDR AWXA200700860

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 78,583 hours, 30,370 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Board
- Condition: Failed
- Location: Cooling System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTHER - LOG NR 7809150 - CREW REPORTED EQUIPMENT SMOKE TEST STATUS MESSAGE ILLUMINATED.  MX REPLACED THE EQUIPMENT COOLING CARD M10650 IAW MM 21-58-20-4.  OPERATIONAL CHECK WAS GOOD.
